Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some examples relating the deleted product to imbeddability


Author: Brian R. Ummel
Journal: Proc. Amer. Math. Soc. 31 (1972), 307-311
MathSciNet review: 0290349
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Examples are given showing the limitations of the homology of the deleted product in determining the imbeddability of simplicial complexes in a given Euclidean space. It is also proven that the only finite $ 1$-complexes whose polyhedral deleted products are closed $ 2$-manifolds are the two primitive skew curves of Kuratowski.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0290349-0
Keywords: Deleted product, imbedding in Euclidean space, simplicial complex
Article copyright: © Copyright 1972 American Mathematical Society